I've been on many anti depressants over the last 10 years but none have made me feel like this. After my first tablet of venlafaxine this morning I felt normal for the first hour then felt dizzy and sick, I eventually was sick and it really wasn't pleasant! Still feeling a bit sick now and I'm meant to take my second tablet this evening but I'm scared it will make me sick again.. Has anyone else had this? And does it get any better?
That's a pretty strong reaction to just the first pill. It isn't unusual to have some mild nausea, headache, dizziness when first starting this medication, but if it continues to make you vomit then you'll need to talk to the doctor. Don't know what dosage the doc started you at, but you could ask the talk if you can start at a lower dose and work up.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi, my GP has put me on 225mg venlafaxine, I have taken one and felt very unwell the following day,?
Posted 20 Apr 2014 • 2 answers
Posted 26 Nov 2015 • 4 answers
Posted 12 Jan 2016 • 4 answers
Posted 19 Feb 2016 • 3 answers
Posted 26 Feb 2016 • 1 answer